# SDR P5CA2022092900185

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.4 PYLON TORQUE BOX O/B LWR MATEL STRIP FOUND CRACK.(NO.4 PYLON TORQUE BOX O/B LWR MATEL STRIP REPAIRED AS PER RI-54-51-15911 REV A)
